COMMUNICATIONS IN ALGEBRA Volume 28, Number 11, 2000

全文

(1)

COMMUNICATIONS IN ALGEBRA

Volume 28, Number 11, 2000

CONTENTS

Schurian Vector Space. Categories of Polynomial Growth . . . 5007 V. Bekkert

Kriterien fur G a n z h e i t . . . 5021 H. Zoschinger

Butler Groups as Smooth Ascending Unions . . . 5039 L. Bican, K. M. Rangaswamy, C. Vinsonhaler

On Homomorphisms Between Direct Products of Infinite

Cyclic G r o u p s . . . 5047 J.D.O'Neill

On Ni-Free Modules with Trivial Dual . . . 5053 S. L. Pabst

Indecomposable Representations, of Generalized Weyl Algebras . . . 5067 V. Bavula and V. Bekkert

Quantum Algebras, Quantum Coalgebras, Invariants of 1-1

Tangles and K n o t s . . . 5101 L. Kauffman and D. E. Radford

Groups in the Class Semigroup of a Priifer Domain of Finite

C h a r a c t e r . . . 5157 S. Bazzoni

Basic Properties of £-Inversive S e m i g r o u p s . . . 5169 H. Mitsch and M. Petrich

A Criterion for Polynomial Growth of A-Free Two-Peak Posets

of Tame Prinjective T y p e . . . 5183 S. Kasjan

Dubrovin Valuation Rings and V - T o p o l o g i e s . . . 5203

0. R. Janesch

(2)

viii CONTENTS Power-Substitution, Exchange Rings and Unit II-Regularity . . . 5223 H. Chen

Fundamental Groups, Inverse Schiitzenberger Automata, and

Monoid P r e s e n t a t i o n s . . . 5235 B. Steinberg

Non-Noetherian Down-Up A l g e b r a s . . . 5255 E. Kirkman and J. Kuzmanovich

Explicit Representation Theory of the Quantum Weyl Algebra

at Roots of 1 . . . 5269 J. Boyette, M. Leyk, J. Talley, T. Plunkett, and K. Sipe

On Free / 7 - S u p e r a l g e b r a s . . . 5275 N. Dobrynin, G. Duchamp, A. A. Mikhalev, and V. Petrogradsky

The Normalizer of F^N) in PSL^(R) . . . 5303 C.H. Kirn and J.K.Koo

On Finitely Embedded Rings . . . 5311 W. K. Nicholson and M. F. Yousif

A Note on Stable Exponents . . . 5317 M. Coornaert

Free Resolutions for deformations of Maximal Cohen-Macaulay

Modules . . . ' . . . 5329 L. 0 'Carroll and D. Popescu

The Number of Solutions of Some Equations in Finite Groups and

a New Proof of Ito's Theorem . . . 5353 T. Tambour

Prime Rings Whose Units Satisfy a Group Identity . . . 5363 5'. Mauceri and P. Misso

The Module of Differentials and /^Bases of a Ring E x t e n s i o n . . . 5369 N. Kanai and T. Ono

On Hurwitz Groups of Low R a n k . . . 5383 L. Di Martino, M. C. Tamburini, and A. E. Zaiesskii

Pure Elements and Intertwining Classes of Simple Strata in Local

Central Simple Algebras . . . 5405 P. Broussous and M. Grabitz

(3)

CONTENTS ix Quasi-commuting Extensions of Groups . . . 5443 G. Basset

Infinite Monomial Resolutions . . . 5455 V. Gasharov

On Strongly Prime Rings and I d e a l s . . . 5461 A. Kaucikas and R. Wisbauer

Locally Finite Groups with Two Normalizers . . . 5475 S. Camp-Mora

Algebra Structures on H o m ( C , L ) . . . 5481 G. Barnich, R. Fulp, T. Lada, andJ. Stasheff

數據

Updating...

參考文獻

Updating...

相關主題 :